Browse Title Index


 
Issue Title
 
Vol 8, No 2 (2006) A P-ADIC GENERALIZED BORELS LEMMA Abstract   PDF
Nguyen Thanh Quang, Phan Duc Tuan
 
Vol 10, No 2 (2008) A REMARK ON SOME SEMIGROUPS OF HYPERGROUP HOMOMORPHISM Abstract   PDF
W. Mora, K. Kwakpatoon, P. Youngkhong
 
Vol 1, No 1 (1998) A RESULT ON CS-MODULES Abstract   PDF
Mai Qui Nam
 
Vol 3, No 2 (2001) A RESULT ON NILPOTENT BLOCKS Abstract   PDF
 
Vol 6, No 2 (2004) A RESULT ON THE INSTABILITY OF SOLUTIONS OF CERTAIN NON-AUTONOMOUS VECTOR DIFFERENTIAL EQUATIONS OF FOURTH ORDER Abstract   PDF
Cemil Tunc, Ercan Tunc
 
Vol 3, No 2 (2001) A SEPARATION AXIOM BETWEEN PRE-T0 AND PRE-T1 Abstract   PDF
Miguel Caldas
 
Vol 7, No 2 (2005) A SMALLER COVER FOR CONVEX UNIT ARCS Abstract   PDF
Wacharin Wichiramala
 
Vol 13, No 1 (2011) A STRONGLY POLYNOMAL- TIME ALGORITHM FOR A CLASS OF INTEGER PROGRAMMING PROBLEMS Abstract   PDF
Vo Van Tuan Dung
 
Vol 17, No 1 (2015) A SUPERMAGIC LABELING OF FINITE COPIES OF CARTESIAN PRODUCT OF CYCLES Abstract   PDF
Sirirat Singhun, Ratinan Boonklurb, Chapkit Charnsamorn
 
Vol 19, No 2 (2017): EAST - WEST JOURNAL OF MATHEMATICS A SURVEY ON COMPUTATIONAL ALGEBRAIC STATISTICS AND ITS APPLICATIONS Abstract   PDF
Man Nguyen V. Minh
 
Vol 2, No 2 (2000) A survey paper: ON INVOLUTION RINGS Abstract   PDF
Usama A. Aburawash
 
Vol 14, No 1 (2012) A UNIFIED CONTINUED FRACTION EXPANSION AND INDEPENDENCE CHARACTERIZATION Abstract   PDF
Jittinart Rattanamoong, Vichian Laohakosol, Tuangrat Chaichana
 
Vol 1, No 2 (1999) A UNIQUE ATOM IN [C(?),C?(?)] Abstract   PDF
Pei Huisheng
 
Vol 6, No 1 (2004) A VARIETY CONTAINING JORDAN AND PSEUDO-COMPOSITION ALGEBRAS Abstract   PDF
Irvin Roy Hentzel, Luiz Antonio Peresi
 
Vol 1, No 1 (1998) Additive endomorphisms generated by ring endomorphisms Abstract   PDF
Gary F. Birkenmeier, Yong Uk Cho
 
Vol 20, No 1 (2018): East-West J. of Mathematics ADDITIVITY OF JORDAN n-TUPLE DERIVABLE MAPS ON ALTERNATIVE RINGS Abstract   PDF
Carlos da Motta Ferreira
 
Vol 4, No 2 (2002) Algorithms of Solving Large Sparse Underdetermined Linear Systems with Embedded Network Structure Abstract   PDF
Ludmila A. Pilipchuk, Yulia V. Malakhouskaya, David R. Kincaid, Minghorng Lai
 
Vol 4, No 1 (2002) Alg`ebres de Mutation et Train-Alg` ebres Abstract   PDF
, Richard Varro
 
Vol 8, No 1 (2006) AN ALGORITHM FOR GENERATING THE EFFICIENT OUTCOME SET IN BI-CRITERIA LINEAR PROGRAMMING PROBLEMS AND APPLICATIONS Abstract   PDF
N. T. Bach Kim, N. T. Minh Hue, Dao P. Vu
 
Vol 18, No 2 (2016) AN APPROXIMATION THEOREM FOR SOLUTIONS OF DEGENERATE NONLINEAR DIRICHLET PROBLEMS Abstract   PDF
Albo Carlos Cavalheiro
 
Vol 7, No 1 (2005) AN EFFECTIVE CRITERION OF SOLVABILITY OF BOUNDARY VALUE PROBLEMS FOR A SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
Nguyen Anh Tuan
 
Vol 10, No 1 (2008) An Interior Proximal Method for Solving Monotone Generalized Variational Inequalities Abstract   PDF
Pham Ngoc Anh
 
Vol 18, No 1 (2016) AN UPPER LENGTH ESTIMATE FOR CURVES IN CAT(K) SPACES Abstract   PDF
Mantana Chudtong, Chaiwat Maneesawarng
 
Vol 7, No 1 (2005) Annihilator of Tensor Product of S-acts Abstract   PDF
Lili Ni, Yuqun Chen
 
Vol 14, No 2 (2012) ANOTHER PROOF OF THE POSITIVITY PROBLEM FOR FOURTH ORDER RECURRENCE SEQUENCES Abstract   PDF
Pinthira Tangsupphathawat, Vichian Laohakosol, Narong Punnim
 
26 - 50 of 340 Items << < 1 2 3 4 5 6 7 8 9 10 > >>